Hide menu

Current Papers

    [1] Weak Convergence of n-Particle Systems Using Bilinear Forms, 37 p., 2012/13 (earlier versions of sections 2 and 3 2005-07) arxiv, pdf, Milan Journal of Mathematics 81, No. 1 (2013), 37-77 SpringerLink
    [2] Mosco Type Convergence of Bilinear Forms and Weak Convergence of n-Particle Systems, 27 p., 2015 (earlier versions 2006, 2011-13) arxiv, pdf, Potential Analysis 43, No. 2 (2015), 241-267 SpringerLink
    [3] Quasi-Invariance under Flows Generated by Non-Linear PDEs, 44 p., 2015 (earlier version of Sections 2,4 2011/12) arxiv, pdf
    [4] Mosco Type Convergence and Weak Convergence for a Fleming-Viot type Particle System 49 p., 2014 (earlier versions 2011-2013) arxiv, pdf
    [5] Absolute Continuity under Time Shift of Trajectories and Related Stochastic Calculus, Memoirs of the American Mathematical Society 249, No. 1185 (2017), 135 pp. American Mathematical Society , arxiv, pdf
    [6] (with John Karlsson) A class of infinite dimensional stochastic processes with unbounded diffusion, arxiv, pdf, Stochastics 87, No. 3 (2015), 424-457 Taylor & Francis
    [7] Absolute Continuity under Time Shift for Ornstein-Uhlenbeck type Processes with Delay or Anticipation, Communications in Stochastic Analysis 8, No. 4 (2014), 439-448 COSA arxiv, pdf
    [8] (with John Karlsson) Infinite dimensional Ornstein-Uhlenbeck processes with unbounded diffusion - Approximation, quadratic variation, and Itô formula, Mathematische Nachrichten 289, No. 17-18 (2016), 2192–2222. Wiley Online Library, arxiv, pdf
    [9] Boundedness of the Stationary Solution to the Boltzmann Equation with Spatial Smearing, Diffusive Boundary Conditions, and Lions' Collision Kernel 23 p., 2018, accepted for publication in SIAM Journal on Mathematical Analysis (SIMA) arxiv, pdf

Page responsible: jorg-uwe.lobus@liu.se
Last updated: 2018-10-03